# SDR DALA2023050203412

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 73,619 hours, 30,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4702650) UPON ARRIVAL IN ATL FOUND HIGH PRESSURE DOOR AREA BLANKING PLATE FOR ERA 608431 MISSING. MAINTENANCE REPLACED ESC HIGH PRESS DOOR REF B737 AIPC 52-48-11-01 ON LOG PAGE 4702634.
